# SDR RAIA00501002

- Difficulty date: January 2, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 18,686 hours, 19,472 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pdu
- Part number: A2105F
- Part serial: CL42888AB
- Condition: Failed
- Location: Rt Buss
- Part time: 5,809 hours, 6,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5516 - SPI - RIGHT ESSENTIAL BUSS FAILED.  MAINTENANCE REMOVED AND REPLACED RIGHT POWER DISTRIBUTION UNIT.
